# SDR UPS01436834

- Difficulty date: September 7, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 2230 FIVE CRACKS FOUND AT REVEAL PANEL BETWEEN S24R TO FLOOR LEVEL AS MARKED. REVEAL PANEL REPAIRED AT CABIN BS 2231 STR 24 TO 26R PER HX RS R53-62-34682.
